Hermite-Hadamard inequality for product of (h1, h2, s)-convex and m-harmonically convex function
*Sabir YasinCorresponding authorsabiryasin77@gmail.comDepartment of Mathematics and StatisticsSchool of Quantitative SciencesUniversiti Utara, MalaysiaKedah, MalaysiaView full profile → , Masnita MisiranAffiliation 1Department of Mathematics and StatisticsSchool of Quantitative SciencesUniversiti Utara, MalaysiaKedah, MalaysiaAffiliation 2Centre for TestingMeasurement and Appraisal, UUM SintokUniversiti Utara MalaysiaKedah, 06010, MalaysiaView full profile → , Zurni OmarDepartment of Mathematics and StatisticsSchool of Quantitative SciencesUniversiti Utara, MalaysiaKedah, MalaysiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jul 2021
- Accepted:
- 01 Jan 2022
- Published Online:
- 19 Aug 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1489
- Pages:
- 675–689
Abstract
Keywords
Subject Classifications
References
[1] G. Toader, “Some generalization of convexity,” Proc. Colloq. Approx. Optim in Proceedings of the Colloquium on Approximation and Optimization, Technical University of Cluj-Napoca, Cluj-Napoca, Romania, Vol, 329, no. 338 page, 1985. URL: https://scholar.google.com/scholar?cluster=15924744671159794708&hl=en&oi=scholarr
[2] M. K. Bakula, M. E. Ozdemir, and J. Pecaric, “Hadamard type inequalities for m-convex and (α, m)-convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, 12 pages, 2008. URL: http://emis.math.tifr.res.in/journals/JIPAM/images/062_08_JIPAM/062_08_www.pdf
[3] M. A. Noor, M. U. Awan, K. I. Noor, and T. M. Rassias, “On (α, m, h)-convexity,” Applied Mathematics & Information Sciences Letters, vol. 12, no. 1, pp. 145–150, 2021. URL: https://www.hindawi.com/journals/jmath/2021/6630411/
[4] Iscan I, Kadakal H, Kadakal M. Some new integral inequalities for functions whose nth derivatives in absolute value are (a, m)-convex functions. New Trends in Mathematical Sciences. 2017;5(2):180-5.
[5] Pachpatte BG. On some inequalities for convex functions. RGMIA Res. Rep. Coll. 2003;6(1):1-9. URL: https://rgmia.org/papers/v6e/convex1.pdf
[6] Rashid S, Noor MA, Noor KI. Integral inequalities for exponentially geometrically convex functions via fractional operators. Punjab University Journal of Mathematics. 2020;52(6):65-82.
[7] Rehman AU, Farid G, Malik S. A Generalized Hermite-Hadamard Inequality for Coordinated Convex Function and Some Associated Mappings. Journal of Mathematics. 2016 Jan 1;2016. URL: https://www.hindawi.com/journals/jmath/2016/1631269/
[8] Mitrinović DS, Lacković IB. Hermite and convexity. Aequationes mathematicae. 1985 Dec 1;28(1):229-32. URL: https://link.springer.com/content/pdf/10.1007/BF02189414.pdf
[9] Nawaz T, Memon MA, Jacob K. Hermite–Hadamard-Type Inequalities for Product of Functions by Using Convex Functions. Journal of Mathematics. 2021 Jan 27;2021. URL: https://www.hindawi.com/journals/jmath/2021/6630411/
[10] Shi DP, Xi BY, Qi F. Hermite–Hadamard type inequalities for (m, h1, h2)-convex functions via Riemann–Liouville fractional integrals. Turkish J. Anal. Number Theory. 2014;2:23-8.
[11] İşcan İ. Hermite-Hadamard type inequalities for harmonically convex functions. Hacettepe Journal of Mathematics and statistics. 2014 Dec;43(6):935-42. URL: https://dergipark.org.tr/en/download/article-file/711773
[12] Xi BY, Qi F, Zhang TY. Some inequalities of Hermite-Hadamard type for m-harmonic-arithmetically convex functions. ScienceAsia. 2015 Oct 1;41(5):357-61. URL:https://www.thaiscience.info/journals/Article/SCAS/10977185.pdf
[13] Zeng Lin & Jin Rong Wang (2017) New Riemann-Liouville fractional Hermite-Hadamard inequalities via two kinds of convex functions, Journal of Interdisciplinary Mathematics, 20:2, 357-382, DOI: 10.1080/09720502.2014.914281.
[14] Yuming Feng (2018) Refining Hermite-Hadamard integral inequality by two parameters, Journal of Interdisciplinary Mathematics, 21:3, 743-746, DOI: 10.1080/09720502.2018.1424093.
[15] Bo-Yan Xi, Shu-Ping Bai & Feng Qi (2018) On integral inequalities of the Hermite–Hadamard type for co-ordinated (α, m1)-(s, m2)-convex functions, Journal of Interdisciplinary Mathematics, 21:7-8, 1505-1518, DOI: 10.1080/09720502.2016.1247509.




